# SDR HNAA0800004

- Difficulty date: December 17, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 28,122 hours, 44,651 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA080061
- Condition: Defective
- Location: Cabin
- Part time: 28,122 hours, 44,651 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN CABIN, MORE NOTICEABLE AT ROW 7.  PERFORMED HIDDEN DAMAGE INSPECTION, FOUND OVERHEAD LIGHT ASSEMBLY AT 7C BURNT.  REPLACED LAMP HOLDER BV03300-12-150 AND BALLAST, OPERATIONAL CHECK GOOD.
